# SDR SWI202408260756

- Difficulty date: June 10, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 36,426 hours, 26,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN INTERIOR CORROSION FS517.00 STGR26L MOUNT PLATE AT NUT PLATES AS MARKED     (C-CHECK RO 8/24/2024)    REMOVED DAMAGE FROM MOUNTING PLATE AT FS517 STGR26L REF CRJ900 SRM 51-21-06-001-001-A01. FOUND TO BE OUT OF LIMITS. REMOVED AND INSTALLED NEW MOUNT PLATE ON FRAME FS517, STGR26L PER REF CRJ 900 SRM 51-42-21-001-001-A01, CRJ 900 SRM 51-42-22-001-001-A01, CRJ 900 SRM 51-45-00-001-001-A01 AND DWG SH690-33600 REV AH. COMPLIED WITH TASK CARD 51-900-1002-SKY.
